It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-02-2010, 03:32 PM   #1
Junior Member
(male)
 
Join Date: Feb 2010
Posts: 10
Memo213 HB User
Problem w/ meds

They really make me lethargic (all slow and hardly responsive) and I also heard they cause brain damage. Is the latter true?
I'm talking about the anti-psychotics.
So far I've gone on geodon, then risperdal (which I stopped taking completely).

Last edited by Memo213; 02-02-2010 at 03:39 PM.

 
Old 02-03-2010, 09:59 PM   #2
Junior Member
(female)
 
Join Date: Nov 2006
Posts: 48
kathyIS54 HB User
Re: Problem w/ meds

From what I understands it takes a while for your body to get used to it, you have'nt said what your are taking now, but I know my son on serequel it took ages to get past that stage. The early mornings are still slow, low motivation but is it improving.
Check with your Dr about what to expect.

Good Luck kathy

 
Sponsors Lightbulb
   
Old 02-03-2010, 10:18 PM   #3
Newbie
(female)
 
Join Date: Feb 2010
Location: Illinois, USA
Posts: 5
Leslieslsa HB User
Re: Problem w/ meds

Yeah I have been on a lot of these too. It got to the point where I would only take them at night. Geodon made me so lethargic, I slept all night and day and had to be taken off. I have found that taking Seroquel at betime was the best thing I did. By morning the lethargy had worn off.

 
Old 03-28-2010, 12:40 PM   #4
Junior Member
(female)
 
Join Date: Jan 2010
Posts: 24
mes219 HB User
Re: Problem w/ meds

I would be willing to bet that anti-psychotics cause brain damage!! I as of today am going off my medication for this fear.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Problem Neighbor lifeaftr40 Chronic Pain 17 03-19-2009 07:42 AM
Meds - Hide the problem or just put us off dealing with the problem??? sunshine x x Depression 8 11-01-2006 02:35 AM
Med problem- major help needed-long sorry Concerned39 Bipolar Disorder 3 05-21-2006 03:51 AM
Serious Problem And Question About Vicodn And Back Problems! XBOX4EVR Back Problems 16 01-08-2006 02:12 PM
How should I handle this Doc problem?? Bilbo Pain Management 14 01-12-2005 02:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



soapandstars (4), synpase321 (3), gardenandcats (2), hathada (2), NoDoubtJess (1), Mike in Dallas (1), alinator (1), dave_81 (1), tony1527 (1), Strawberry Girl (1)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!